# SDR 2007UALA00525

- Difficulty date: February 18, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 20,493 hours, 7,951 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 6C AISLE EMERGENCY LIGHT INOPERATIVE.  [5-1-07]  RELAMPED, GROUND CHECKS NORMAL.
